RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 2, Pages 159–169 (Mi fpm1794)  

High excursions of Gaussian nonstationary processes in discrete time

I. A. Kozik, V. I. Piterbarg

Lomonosov Moscow State University

Abstract: Exact asymptotic behavior is given for high excursion probabilities of Gaussian processes in discrete time as the corresponding lattice pitch unboundedly decreases. The proximity of the asymptotic behavior to that in continuous time is discussed. Examples are given related to fractional Brownian motion and the corresponding ruin problem.

Funding Agency Grant Number
Russian Science Foundation 14-49-00079


Full text: PDF file (148 kB)
References: PDF file   HTML file
UDC: 519.218

Citation: I. A. Kozik, V. I. Piterbarg, “High excursions of Gaussian nonstationary processes in discrete time”, Fundam. Prikl. Mat., 22:2 (2018), 159–169

Citation in format AMSBIB
\Bibitem{KozPit18}
\by I.~A.~Kozik, V.~I.~Piterbarg
\paper High excursions of Gaussian nonstationary processes in discrete time
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 2
\pages 159--169
\mathnet{http://mi.mathnet.ru/fpm1794}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1794
  • http://mi.mathnet.ru/eng/fpm/v22/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:63
    Full text:39
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020